# SDR 96ZZZM649

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 8582
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6486 - JFK-IAD - DURING TAXI, ABORTED TAKEOFF DUE TO THE RIGHT ENGINE OIL LEAKING AND INDICATING LOW OIL PRESSURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT OIL PRESSURE SWITCH AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
